Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 301–305 (Mi mz6548)  

This article is cited in 2 scientific papers (total in 2 papers)

Regular maximal spaces

A. G. El'kin


Full text: PDF file (404 kB)

English version:
Mathematical Notes, 1980, 27:2, 150–151

Bibliographic databases:

UDC: 513
Received: 29.06.1977

Citation: A. G. El'kin, “Regular maximal spaces”, Mat. Zametki, 27:2 (1980), 301–305; Math. Notes, 27:2 (1980), 150–151

Citation in format AMSBIB
\Bibitem{Elk80}
\by A.~G.~El'kin
\paper Regular maximal spaces
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 301--305
\mathnet{http://mi.mathnet.ru/mz6548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568408}
\zmath{https://zbmath.org/?q=an:0452.54015}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 150--151
\crossref{https://doi.org/10.1007/BF01143017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800028}


Linking options:
  • http://mi.mathnet.ru/eng/mz6548
  • http://mi.mathnet.ru/eng/mz/v27/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. El'kin, “Some topologies on an infinite set”, Russian Math. Surveys, 35:3 (1980), 225–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. A. Filatova, A. V. Osipov, “On resolvability of Lindelöf generated spaces”, Sib. elektron. matem. izv., 15 (2018), 1260–1270  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021